Duke Mathematical Journal

Enumeration of real curves in CP2n1 and a Witten–Dijkgraaf–Verlinde–Verlinde relation for real Gromov–Witten invariants

Penka Georgieva and Aleksey Zinger

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish a homology relation for the Deligne–Mumford moduli spaces of real curves which lifts to a Witten–Dijkgraaf–Verlinde–Verlinde (WDVV)-type relation for a class of real Gromov–Witten invariants of real symplectic manifolds; we also obtain a vanishing theorem for these invariants. For many real symplectic manifolds, these results reduce all genus 0 real invariants with conjugate pairs of constraints to genus 0 invariants with a single conjugate pair of constraints. In particular, we give a complete recursion for counts of real rational curves in odd-dimensional projective spaces with conjugate pairs of constraints and specify all cases when they are nonzero and thus provide nontrivial lower bounds in high-dimensional real algebraic geometry. We also show that the real invariants of the 3-dimensional projective space with conjugate point constraints are congruent to their complex analogues modulo 4.

Article information

Source
Duke Math. J., Volume 166, Number 17 (2017), 3291-3347.

Dates
Received: 26 January 2016
Revised: 20 February 2017
First available in Project Euclid: 11 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1507687598

Digital Object Identifier
doi:10.1215/00127094-2017-0023

Mathematical Reviews number (MathSciNet)
MR3724219

Zentralblatt MATH identifier
1384.53070

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]
Secondary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]

Keywords
real Gromov–Witten invariants recursion enumeration of real curves

Citation

Georgieva, Penka; Zinger, Aleksey. Enumeration of real curves in $\mathbb{C}\mathbb{P}^{2n-1}$ and a Witten–Dijkgraaf–Verlinde–Verlinde relation for real Gromov–Witten invariants. Duke Math. J. 166 (2017), no. 17, 3291--3347. doi:10.1215/00127094-2017-0023. https://projecteuclid.org/euclid.dmj/1507687598


Export citation

References

  • [1] A. Arroyo, E. Brugallé, and L. López de Medrano, Recursive formulas for Welschinger invariants of the projective plane, IMRN (2011), 1107–1134.
  • [2] M. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984), 1–28.
  • [3] E. Brugallé and G. Mikhalkin, Enumeration of curves via floor diagrams, C. R. Math. Acad. Sci. Paris 345 (2007), 329–334.
  • [4] C.-H. Cho, Counting real J-holomorphic discs and spheres in dimension four and six, J. Korean Math. Soc. 45 (2008), 1427–1442.
  • [5] M. Farajzadeh Tehrani, Counting genus zero real curves in symplectic manifolds, Geom. Topol. 20 (2016), 629–6695.
  • [6] K. Fukaya, Y.-G. Oh, H. Ohta, and K. Ono, Lagrangian Intersection Theory: Anomaly and Obstruction, Amer. Math. Soc. Stud. Adv. Math. 46, 2009.
  • [7] K. Fukaya, Y.-G. Oh, H. Ohta, and K. Ono, Anti-symplectic involution and Floer cohomology, Geom. Topol. 21 (2017), 1–106.
  • [8] K. Fukaya and K. Ono, Arnold conjecture and Gromov-Witten invariant, Topology 38 (1999), 933–1048.
  • [9] P. Georgieva, The orientability problem in open Gromov-Witten theory, Geom. Topol. 17 (2013), 2485–2512.
  • [10] P. Georgieva, Open Gromov-Witten invariants in the presence of an anti-symplectic involution, Adv. Math. 301 (2016), 116–160.
  • [11] P. Georgieva and A. Zinger, The moduli space of maps with crosscaps: Fredholm theory and orientability, Comm. Anal. Geom. 23 (2015), 81–140.
  • [12] P. Georgieva and A. Zinger, The moduli space of maps with crosscaps: The relative signs of the natural automorphisms, J. Symplectic Geom. 14 (2016), 359–430.
  • [13] P. Georgieva and A. Zinger, Orientability in real Gromov-Witten theory, preprint, arXiv:1308.1347v2 [math.SG].
  • [14] P. Georgieva and A. Zinger, A recursion for counts of real curves in $\mathbb{C}\mathbb{P} ^{2n-1}$: Another proof, preprint, arXiv:1401.1750v2 [math.AG].
  • [15] P. Georgieva and A. Zinger, Real Gromov-Witten theory in all genera and real enumerative geometry: Construction, preprint, arXiv:1504.06617v4 [math.SG].
  • [16] E. Getzler, Intersection theory on $\overline{\mathcal {M}}_{1,4}$ and elliptic Gromov-Witten invariants, J. Amer. Math. Soc. 10 (1997), 973–998.
  • [17] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1994.
  • [18] I. Itenberg, V. Kharlamov, and E. Shustin, A Caporaso-Harris type formula for Welschinger invariants of real toric del Pezzo surfaces, Comment. Math. Helv. 84 (2009), 87–126.
  • [19] I. Itenberg, V. Kharlamov, and E. Shustin, Welschinger invariants of small non-toric Del Pezzo surfaces, J. Eur. Math. Soc. 15 (2013), 539–594.
  • [20] I. Itenberg, V. Kharlamov, and E. Shustin, Welschinger invariants of real del Pezzo surfaces of degree $\ge3$, Math. Ann. 355 (2013), 849–878.
  • [21] J. Kollár, Example of vanishing Gromov-Witten-Welschinger invariants, J. Math. Sci. Univ. Tokyo 22 (2015), 261–278.
  • [22] M. Kontsevich and Y. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), 525–562.
  • [23] Y.-P. Lee and R. Pandharipande, A reconstruction theorem in quantum cohomology and quantum K-theory, Amer. J. Math. 126 (2004), 1367–1379.
  • [24] J. Li and G. Tian, “Virtual moduli cycles and Gromov-Witten invariants of general symplectic manifolds” in Topics in Symplectic $4$-Manifolds (Irvine, Calif., 1996), First Int. Press Lect. Ser. I, Int. Press, Cambridge, Mass., 1998, 47–83.
  • [25] D. McDuff and D. Salamon, J-holomorphic Curves and Symplectic Topology, Colloq. Publ. 52, Amer. Math. Soc., Providence, 2004.
  • [26] S. Natanzon, Moduli of real algebraic curves and their superanalogues: Spinors and Jacobians of real curves, Russian Math. Surveys 54 (1999), 1091–1147.
  • [27] Y. Ruan and G. Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995), 259–367.
  • [28] J. P. Solomon, Intersection theory on the moduli space of holomorphic curves with Lagrangian boundary conditions, preprint, arXiv:0606429v1 [math.SG].
  • [29] J. Solomon, A differential equation for the open Gromov-Witten potential, preprint 2007.
  • [30] J. Walcher, Evidence for tadpole cancellation in the topological string, Comm. Number Theory Phys. 3 (2009), 111–172.
  • [31] J.-Y. Welschinger, Invariants of real symplectic 4-manifolds and lower bounds in real enumerative geometry, Invent. Math. 162 (2005), 195–234.
  • [32] J.-Y. Welschinger, Spinor states of real rational curves in real algebraic convex 3-manifolds and enumerative invariants, Duke Math. J. 127 (2005), 89–121.
  • [33] A. Zinger, Real Ruan-Tian perturbations, preprint, arXiv:1701.01420v1 [math.SG].